# SDR 2007UALA00831

- Difficulty date: March 16, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 58,565 hours, 17,092 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EVAC ALARM HAS ACTIVATED AT ALL STATIONS ALL BY ITSELF.  PRESSED HORN SHUTOFF, NO HELP. [SUP 06-14-07]  TESTED EVAC SYSTEM PER UA ENGINEERING SPECIFICATIONS.  SYSTEM TESTED GOOD.  NO DEFECTS NOTED.  UNABLE TO ESTABLISH ANY CAUSE FOR THIS IRREGULARITY EVENT.
